# SDR CALA2025090408456

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 38,515 hours, 13,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERG EXIT DOOR HAS LOOSE ACCESS PANEL WHICH WON T SECURE FOUND OLD HOOK AND LOOP ON ACCESS PANEL ON EMERGENCY EXIT RT AFT. REPLACED WITH NEW HOOK AND LOOP AND SECURED. REF AMM 52-22-00
